# SDR UPS96805896

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT WING REAR SPAR AT WW IS CRACKED AT LOWER HORIZONTAL CAP RBL 30 FS 857.  REPAIRED PER UPS EO DC8-5710-8088A.
